Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 140, NWS Mobile, AL

December 20, 2007Greene County, Wayne County, Mississippi; Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Dec 20, 2007, 11:12 AM CST for Greene County, Wayne County, Mississippi; Washington County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2007, 11:12 AM CST (17:12 UTC)
Expired
Dec 20, 2007, 12:00 PM CST
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 11:25 AM CSTTSTM WND DMG3 W Chatom, ALTREES AND POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 10:01 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 201713
SVRMOB
ALC129-MSC041-153-201800-
/O.NEW.KMOB.SV.W.0140.071220T1712Z-071220T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1112 AM CST THU DEC 20 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WAYNESBORO...
  WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF CHATOM...

* UNTIL NOON CST

* AT 1110 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A   
LINE EXTENDING FROM WAYNESBORO TO 16 MILES SOUTH  OF WAYNESBORO TO 
14 MILES EAST OF NEW AUGUSTA...AND MOVING EAST AT  40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DENHAM...BUCKATUNNA AND BATTLES BY 1120 AM CST...
  STATE LINE BY 1125 AM CST...
  YELLOW PINE BY 1130 AM CST...
  HEALING SPRINGS AND FRUITDALE BY 1135 AM CST...
  YARBO...MILLRY AND LOPER BY 1140 AM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3170 8808 3117 8806 3128 8881 3170 8875
TIME...MOT...LOC 1712Z 270DEG 35KT 3168 8863 3145 8858
          3124 8878

$$
1 follow-up statement
000 
WWUS54 KMOB 201736
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CST THU DEC 20 2007

ALC129-MSC041-153-201800-
/O.CON.KMOB.SV.W.0140.000000T0000Z-071220T1800Z/
WASHINGTON AL-GREENE MS-WAYNE MS-
1136 AM CST THU DEC 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHEASTERN WAYNE...NORTHEASTERN GREENE AND WASHINGTON COUNTIES...

AT 1132 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 13 MILES EAST OF WAYNESBORO TO 7 MILES 
WEST OF CHATOM TO 7 MILES NORTH OF LEAKESVILLE...MOVING EAST AT 40 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  YARBO...KOENTON...JORDAN AND ESCATAWPA BY 1145 AM CST...
  VINEGAR BEND...TIBBIE AND DEER PARK BY 1150 AM CST...
  SILVER CROSS...SEABOARD AND FRANKVILLE BY 1155 AM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3168 8808 3164 8809 3162 8808 3117 8806
      3127 8867 3147 8858 3168 8861 3170 8809
TIME...MOT...LOC 1736Z 270DEG 35KT 3166 8838 3146 8833
          3125 8851

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 10:44 AM CST, 28 minutes earlier.

Area forecast discussion, Dec 20, 10:44 AM CST, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1044 AM CST THU DEC 20 2007

.UPDATE...FORECASTERS ARE WATCHING A STRONG UPPER LEVEL DISTURBANCE
PUSHING EASTWARD OUT OF EASTERN TEXAS. POTENTIAL VORTICITY WITHIN THE
UPPER LEVEL SHEAR AXIS ADVANCES EASTWARD THROUGH LOUISIANA TODAY
WHICH WILL HELP TO INCREASE THE UPPER LEVEL DIVERGENCE AND LOWER
LEVEL CONVERGENCE OVER OUR AREA THROUGH THE DAY. A COMPLEX SITUATION
AT THE SURFACE...WHERE AN INITIAL LOW PRESSURE SYSTEM OVER THE
CENTRAL BORDER OF ARKANSAS/LOUISIANA LIFTS NORTHEAST INTO TENNESSEE
THIS EVENING. MEANWHILE...UPPER LEVEL HEIGHT FALLS WILL INDUCE THE
FORMATION OF ANOTHER SURFACE LOW OVER THE MOUTH OF THE MISSISSIPPI
THIS AFTERNOON...ADVANCING EASTWARD ACROSS THE WESTERN FLORIDA
PANHANDLE THIS EVENING. MODERATE SOUTHEAST SURFACE WINDS COMBINED
WITH VEERING DIRECTION WITH HEIGHT AND A STRENGTHENING LOW LEVEL JET
OF 40 TO 50 KNOTS FROM 3 TO 5KFT OFF THE SURFACE WILL INCREASE THE 0-3
KM STORM RELATIVE HELICITY VALUES FROM WEST TO EAST TO VALUES OF 200
TO POSSIBLY AS HIGH AS 400 M2/S2. THIS SUPPORTS THE POTENTIAL OF DEEP
AND PERSISTENT ROTATING UPDRAFTS WITHIN AN INCREASINGLY UNSTABLE
AIRMASS THROUGH THE COURSE OF THE DAY. NOTE: STORMS MOVING EASTWARD
THROUGH MISSISSIPPI AND LOUISIANA HAVE HAD A HISTORY OF PRODUCING
WIND DAMAGE.

WEATHER WATCH BOX 742 TORNADO IS IN EFFECT UNTIL 20/22Z 4 PM CST
FOR THE WESTERN HALF OF THE FORECAST AREA. HAVE UPDATED ZONES AND
GRIDDED PACKAGE FOR THE WATCH INFORMATION. ANOTHER CONCERN FOR FORECASTERS
IS LARGE HAIL AS CURRENT WET BUILD ZEROS ARE WELL WITHIN THE
THRESHOLD RANGE FROM 7800 TO 8400 PER LATEST 12Z UPPER AIR SOUNDINGS
ALONG THE GULF COAST.

ALL INTERESTS OVER THE GULF COAST SHOULD STAY ABREAST OF THE LATEST
WEATHER INFORMATION VIA NOAA WEATHER RADIO...THE INTERNET AT
WWW.SRH.NOAA.GOV/MOB AND LOCAL MEDIA OUTLETS REGARDING SEVERE
WEATHER. /10

*************************FROM PREVIOUS DISCUSSION********************

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...DEEP LAYER RIDGING BUILDS
ACROSS THE FORECAST AREA ON FRIDAY WITH TEMPERATURES WARMING INTO
THE LOW 70S. AN UPPER TROUGH EJECTS INTO THE CENTRAL PLAINS ON
SATURDAY...DEVELOPING A SFC LOW THAT SENDS A COLD FRONT ACROSS THE
AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY. THIS COLD FRONT WILL
KNOCK TEMPERATURES BACK TO MORE CLIMATOLOGICAL LEVELS FOR LATE
DECEMBER. ANOTHER UPPER TROUGH DIGS INTO THE FOUR CORNERS EARLY NEXT
WEEK AND KEEPS THE WEATHER UNSETTLED ACROSS THE AREA. THE BROAD
SOUTHWESTERLY UPPER LEVEL FLOW AHEAD OF THE UPPER TROUGH WILL
MAINTAIN AT LEAST SMALL CHANCES OF RAIN EACH DAY THROUGH MID WEEK.
THE BEST CHANCES OF RAIN WILL DEPEND ON THE TIMING OF INDIVIDUAL
SHORTWAVES THAT EJECT OUT OF THE TROUGH AND THEY ARE NEARLY
IMPOSSIBLE TO TIME THIS FAR OUT. /13

&&

.MARINE...THE SURFACE LOW OVER SOUTHERN OKLAHOMA ADVANCES EASTWARD
AND MOVES ACROSS THE NORTHERN FLORIDA PENINSULA OVERNIGHT...BRINGING
A WEAKENING COLD FRONT ACROSS THE MARINE AREA.  THE ONSHORE FLOW HAS
ALREADY INCREASES TO EXERCISE CAUTION LEVELS AT 42040 AND CONTINUE
TO INCREASE TO 20-25 KNOTS OVER MUCH OF THE AREA LATER THIS
AFTERNOON.  THE FLOW SUBSIDES QUICKLY THIS EVENING AND SWITCHES TO
THE NORTHWEST OVERNIGHT AS THE WEAKENING SYSTEM EXITS TO THE EAST.
STRONG HIGH PRESSURE OVER THE NORTHEASTERN STATES BUILDS QUICKLY
BACK INTO THE AREA FRIDAY INTO FRIDAY NIGHT WHILE ANOTHER SYSTEM
ADVANCES ACROSS TEXAS...WITH WINDS VEERING AROUND TO THE EAST AND
INCREASING TO AROUND 15 KNOTS.  THIS NEXT SYSTEM EJECTS
NORTHEASTWARD TOWARDS THE GREAT LAKES REGION THROUGH SATURDAY
NIGHT...BRINGING A STRONG COLD FRONT THROUGH THE MARINE AREA SUNDAY
MORNING.  SOUTHEAST WINDS INCREASE TO 15-20 KNOTS ON SATURDAY THEN
SWITCH TO THE NORTHWEST IN THE WAKE OF THE FRONT.  SURFACE RIDGING
BUILDS INTO THE AREA IN THE WAKE OF THE FRONT THROUGH MONDAY...WITH
YET ANOTHER SURFACE LOW DEVELOPING OVER THE NORTHWESTERN GULF IN
RESPONSE TO A WELL DEFINED SOUTHERN STREAM SHORTWAVE SYSTEM.  WINDS
SUBSIDE AND SWING AROUND TO THE EAST ON MONDAY AS THIS NEXT SYSTEM
EVOLVES. /29

&&

.FIRE WEATHER...A RAINY DAY IS EXPECTED ACROSS THE AREA TODAY AS
A WEAK FRONT MOVES ACROSS THE AREA.  HIGH PRESSURE WILL MOVE IN
TONIGHT AND FRIDAY AND DRIER AIR WILL FILTER IN ACROSS THE AREA.
HOWEVER...RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL VALUES
FOR THE NEXT FEW DAYS.  WINDS SHOULD REMAIN BELOW CRITICAL VALUES.
HOWEVER...WIND GUSTS ABOVE 20 MPH CAN BE EXPECTED IN AND AROUND
THUNDERSTORMS. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  51  74  50 / 100  70  00  10
PENSACOLA   68  54  72  52 /  90  90  00  10
DESTIN      67  56  71  56 /  80  90  00  10
EVERGREEN   65  47  71  43 /  90  70  00  10
WAYNESBORO  65  45  73  45 / 100  30  00  10
CAMDEN      62  47  71  44 /  90  50  00  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...AND COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING
     ZONES: AND MOBILE BAY.

&&
Hazardous weather outlook, Dec 20, 6:05 AM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CST THU DEC 20 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-202100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
605 AM CST THU DEC 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

...THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE...

A LOW PRESSURE SYSTEM APPROACHING FROM THE PLAINS WILL MOVE ACROSS
THE AREA THIS AFTERNOON INTO THIS EVENING ACCOMPANIED BY PERIODS OF
THUNDERSTORMS.  A WARM FRONT CURRENTLY LOCATED NEAR THE COAST WILL
SHIFT SLOWLY INLAND AS MOIST AND UNSTABLE GULF AIR SPREADS INTO THE
AREA.  THE ATMOSPHERE WILL BE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES ALONG AND NEAR THE WARM
FRONT WITH THE HIGHEST RISK GENERALLY OVER SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE DURING THE LATE MORNING THROUGH THE EARLY EVENING HOURS.

HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS WITH AMOUNTS OF TWO TO
THREE INCHES POSSIBLE ACROSS EXTREME SOUTHEAST MISSISSIPPI...EXTREME
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.  AN INCH OF
RAIN IN ONE HOUR COULD MAKE FOR POTENTIALLY HAZARDOUS DRIVING
CONDITIONS IN POOR DRAINAGE AREAS...ESPECIALLY IN THE MOBILE AND
PENSACOLA METRO AREAS.

STRONG WINDS OVER THE MARINE AREA THIS AFTERNOON THROUGH THIS
EVENING WILL MAKE FOR HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT.
STRONG WIND GUSTS WILL BE POSSIBLE NEAR THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL BRING
SCATTERED TO NUMEROUS THUNDERSTORMS TO THE AREA ONCE AGAIN SATURDAY
NIGHT INTO EARLY SUNDAY.  THERE IS A POTENTIAL THAT A FEW OF THESE
STORMS COULD BECOME STRONG AS THE FRONT NEARS AND THEN MOVES
THROUGH.  STRONG WINDS OVER THE MARINE AREA AHEAD OF AND IN THE WAKE
OF THE FRONT MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUIRED LATER THIS MORNING THROUGH THIS EVENING.

In the hours before

Special weather statement, Dec 20, 10:21 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CST THU DEC 20 2007

ALZ051>053-MSZ067-075-076-201730-
WASHINGTON-CLARKE-CHOCTAW-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...NEW AUGUSTA...WAYNESBORO AND CHATOM...
1021 AM CST THU DEC 20 2007

...A LINE OF STRONG THUNDERSTORMS WILL MOVE INTO AND ACROSS PORTIONS
OF WASHINGTON...CLARKE...CHOCTAW...PERRY...GREENE AND WAYNE COUNTIES
BETWEEN 1030 AM AND NOON CST...

AT 1018 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 22 MILES WEST OF STRENGTHFORD TO 36 MILES
WEST OF BELLEVILLE...AND WAS MOVING EAST AT 60 MPH.

THE PRIMARY THREATS FROM THESE STORMS WILL BE PENNY-SIZED
HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS UP TO
60 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SEVERE
THUNDERSTORM OR TORNADO WARNINGS WILL LIKELY BE REQUIRED IF STORMS
MAINTAIN THERE CURRENT LEVEL OF INTENSITY.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO
INCHES OF RAIN IN AN HOUR...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THURSDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 10:35 AM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne40 min
Dec 20, 11:57 AM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington63 min
Dec 20, 1:16 PM CSTSevere Thunderstorm WarningMOBMonroe, Wilcox33 min
Dec 20, 1:35 PM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia55 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.